MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.153435

Медицинская библиотека · Indian journal of pharmacology · 2015

Acebrophylline-induced angioedema.

Kuriachan Sanitha, Amberkar Mohan Babu V, Mohan Manu K, Shahul Hameed Aboobackar, Kishore Meenakumari Kamal

Клинический случайСтатьяПеревод в очереди

Аннотация

A 53-year-old woman visited her physician complaining of acute breathlessness and productive cough. Her medications included budesonide and formoterol for asthma, fixed-dose combination aspirin 150 mg + clopidogrel 75 mg + atorvastatin 20 mg for ischemic heart disease. History revealed that she had allergic rhinitis and was hypersensitive to penicillins. The patient was prescribed acebrophylline (ABP). Six hours after ABP therapy she presented with generalized urticarial lesions, swelling of hands, feet, lips and face, suggestive of angioedema. ABP was stopped immediately, and the patient was treated symptomatically. This case was categorized as probable as per standard causality assessment scale.

Для цитирования: Kuriachan Sanitha, Amberkar Mohan Babu V, Mohan Manu K, Shahul Hameed Aboobackar, Kishore Meenakumari Kamal. Acebrophylline-induced angioedema.. Indian journal of pharmacology. 2015. DOI: 10.4103/0253-7613.153435.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.